A scalar Volterra derivative for the PoU-integral

V. Marraffa

Mathematica Bohemica (2005)

  • Volume: 130, Issue: 1, page 49-62
  • ISSN: 0862-7959

Abstract

top
A weak form of the Henstock Lemma for the -integrable functions is given. This allows to prove the existence of a scalar Volterra derivative for the -integral. Also the -integrable functions are characterized by means of Pettis integrability and a condition involving finite pseudopartitions.

How to cite

top

Marraffa, V.. "A scalar Volterra derivative for the PoU-integral." Mathematica Bohemica 130.1 (2005): 49-62. <http://eudml.org/doc/249596>.

@article{Marraffa2005,
abstract = {A weak form of the Henstock Lemma for the $\{\mathrm \{P\}oU\}$-integrable functions is given. This allows to prove the existence of a scalar Volterra derivative for the $\{\mathrm \{P\}oU\}$-integral. Also the $\{\mathrm \{P\}oU\}$-integrable functions are characterized by means of Pettis integrability and a condition involving finite pseudopartitions.},
author = {Marraffa, V.},
journal = {Mathematica Bohemica},
keywords = {Pettis integral; McShane integral; $\{\mathrm \{P\}oU\}$ integral; Volterra derivative; Pettis integral; McShane integral},
language = {eng},
number = {1},
pages = {49-62},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A scalar Volterra derivative for the PoU-integral},
url = {http://eudml.org/doc/249596},
volume = {130},
year = {2005},
}

TY - JOUR
AU - Marraffa, V.
TI - A scalar Volterra derivative for the PoU-integral
JO - Mathematica Bohemica
PY - 2005
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 130
IS - 1
SP - 49
EP - 62
AB - A weak form of the Henstock Lemma for the ${\mathrm {P}oU}$-integrable functions is given. This allows to prove the existence of a scalar Volterra derivative for the ${\mathrm {P}oU}$-integral. Also the ${\mathrm {P}oU}$-integrable functions are characterized by means of Pettis integrability and a condition involving finite pseudopartitions.
LA - eng
KW - Pettis integral; McShane integral; ${\mathrm {P}oU}$ integral; Volterra derivative; Pettis integral; McShane integral
UR - http://eudml.org/doc/249596
ER -

References

top
  1. Vector Measures, Mathematical Surveys, N.15, Amer. Math. Soc., 1977. (1977) MR0453964
  2. Vector Integration and Stochastic Integration in Banach Space, John Wiley & Sons, 1999. (1999) MR1782432
  3. 10.1023/A:1021736031567, Czechoslovak Math. J. 52 (2002), 609–633. (2002) MR1923266DOI10.1023/A:1021736031567
  4. 10.4064/sm151-2-5, Studia Math. 151 (2002), 175–185. (2002) MR1917952DOI10.4064/sm151-2-5
  5. 10.1090/S0002-9947-1940-0002020-4, Trans. Amer. Math. Soc. 47 (1940), 323–392. (1940) MR0002020DOI10.1090/S0002-9947-1940-0002020-4
  6. 10.1215/ijm/1255986628, Illinois J. Math. 39 (1995), 39–67. (1995) Zbl0810.28006MR1299648DOI10.1215/ijm/1255986628
  7. 10.1215/ijm/1255988170, Illinois J. Math. 34 (1990), 557–567. (1990) Zbl0685.28003MR1053562DOI10.1215/ijm/1255988170
  8. A non absolutely convergent integral which admits transformation and can be used for integration on manifolds, Czechoslovak Math. J. 35 (1985), 116–139. (1985) MR0779340
  9. A new and more powerful concept of the -integral, Czechoslovak Math. J. 38 (1988), 8–48. (1988) MR0925939
  10. 10.1215/S0012-7094-39-00523-5, Duke Math. J. 5 (1939), 254–269. (1939) MR1546122DOI10.1215/S0012-7094-39-00523-5
  11. 10.1090/S0002-9939-1993-1135079-1, Proc. Amer. Math. Soc. 117 (1993), 411–416. (1993) Zbl0789.28005MR1135079DOI10.1090/S0002-9939-1993-1135079-1
  12. 10.1090/S0002-9947-1940-0002707-3, Trans. Amer. Math. Soc. 47 (1940), 114–145. (1940) Zbl0022.31902MR0002707DOI10.1090/S0002-9947-1940-0002707-3
  13. Differentiation, Handbook of Measure Theory, vol. I, E. Pap (ed.), Elsevier, North-Holland, 2002. (2002) Zbl1028.28001MR1954615

NotesEmbed ?

top

You must be logged in to post comments.